Journal of Inequalities and Applications (Sep 2020)

A note on degenerate r-Stirling numbers

  • Taekyun Kim,
  • Dae San Kim,
  • Hyunseok Lee,
  • Jin-Woo Park

DOI
https://doi.org/10.1186/s13660-020-02492-9
Journal volume & issue
Vol. 2020, no. 1
pp. 1 – 12

Abstract

Read online

Abstract The aim of this paper is to study the unsigned degenerate r-Stirling numbers of the first kind as degenerate versions of the r-Stirling numbers of the first kind and the degenerate r-Stirling numbers of the second kind as those of the r-Stirling numbers of the second kind. For the degenerate r-Stirling numbers of both kinds, we derive recurrence relations, generating functions, explicit expressions, and some identities involving them.

Keywords